Differential and Integral Equations

The existence of similarity solutions to a quasilinear parabolic equation

Yuan-Wei Qi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 599-606.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969974

Mathematical Reviews number (MathSciNet)
MR1371710

Zentralblatt MATH identifier
0845.34005

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 35J60: Nonlinear elliptic equations

Citation

Qi, Yuan-Wei. The existence of similarity solutions to a quasilinear parabolic equation. Differential Integral Equations 9 (1996), no. 3, 599--606. https://projecteuclid.org/euclid.die/1367969974


Export citation